# SDR YENA2022072200684

- Difficulty date: July 19, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 02384
- Aircraft time: 66,790 hours, 23,922 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FRAME 16 LH UPPER O/B SIDE POSITION OPEN FAS TENER HOLE DOOR STOP FITTING Ñ7; REF AEROMAN N/R 2022-355590, REMOVED AND REPLACED INTERCOSTAL FITTING AND FASTENERS LOC BTW FR 15 TO FR 16 AT LEVEL OF DOOR STOP 7 AS PER A320 SRM 51-42-11,A320 SRM 51-72-11, R53113118 AND DWG D53114223.
